# SDR UIEA2018101302254

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 113,034 hours, 18,772 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 746011L
- Part serial: 1290
- Condition: Faulty
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG ELECTRICAL GENERATOR SYSTEM 4. REMOVED AND REPLACED NR 4 GCU PER AMM 24-23-01, OPS CHECK NORMAL.
